# SDR WVER2019031050901

- Difficulty date: March 10, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 39,005 hours, 28,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AT RBL9 AND LBL9 FROM FS 669.4 TO FS 855.4 ARE CORRODED BEYOND ALLOWABLE LIMITS PER SRM 53-41-49-101-001-A01.
